# SDR SWIA202157479

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R352891
- Condition: Damaged
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREANCY TRANSFERED FROM PARENT CAMP 22281732, PN: 601R35289-1 REQUIRES REPLACEMENT AT LBL 27 BETWEEN F.S 605.0 - 621.0.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED FITTING P/N 601R35289-1 AT LBL 27 BETWEEN FS 605.0 TO FS 621.00 IAW CRJ 200 SRM 51-42-06, 51-42-21, 51-40-11, DWG 601R35031 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE AND FORM 337 IS ATTACHED
